# SDR SWAA2024093028765

- Difficulty date: August 21, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FL DRAIN MAST IS CRACKED NEAR UPPER AFT EDGE. (MARKED)<[01] REMOVED AND REPLACED
